MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE H; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE H; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/11/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that patient underwent a right knee revision approximately three-and-a-half years post-implantation due to instability and possible tibial subsidence.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
Cmp- (b)(4) d10 medical devices: persona femur cemented (cr) standard right size 11 catalog#: 42502607002 lot#: 64694569 persona articular surface medial congruent (mc) right 13 mm height catalog#: 42522100913 lot#: 63931011.Persona articular surface medial congruent (mc) right 12 mm height catalog#: 42522100912 lot#: 64250499.Palacos r+g fast catalog#: 66056768 lot#: 95434929.G2 foreign source: australia reported event was unable to be confirmed due to limited information received from the customer.Radiographs were provided and reviewed by a health care professional.Review of the radiographs found: possible tibial subsidence.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for the reported part and lot combinations.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
PERSONA TIBIA TM TWO-PEG POROUS FIXED BEARING RIGHT SIZE H
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key20470000
Report Number0001822565-2024-03301
Device Sequence Number20701063
Product Code MBH
UDI-Device Identifier00889024510623
UDI-Public(01)00889024510623(17)290831(10)64405991
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530008302
Device Lot Number64405991
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/01/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale